Kriterien in der Theorie der Gleichverteilung.

Rudolf J. Taschner

Monatshefte für Mathematik (1978/79)

  • Volume: 86, page 221-238
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Taschner, Rudolf J.. "Kriterien in der Theorie der Gleichverteilung.." Monatshefte für Mathematik 86 (1978/79): 221-238. <>.

author = {Taschner, Rudolf J.},
journal = {Monatshefte für Mathematik},
keywords = {Uniform Distribution; Discrepancy; Multidimensional Sequences},
pages = {221-238},
title = {Kriterien in der Theorie der Gleichverteilung.},
url = {},
volume = {86},
year = {1978/79},

AU - Taschner, Rudolf J.
TI - Kriterien in der Theorie der Gleichverteilung.
JO - Monatshefte für Mathematik
PY - 1978/79
VL - 86
SP - 221
EP - 238
KW - Uniform Distribution; Discrepancy; Multidimensional Sequences
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.